# SDR USAA2009071091777

- Difficulty date: June 22, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 62,990 hours, 28,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112067201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - CORROSION ON WEB AT FR20 TO FR21, -Y1584.  REPLACED WEB AT FR20 TO FR21, -Y1584 IAW A320 SRM 51-72-11.
